Skip to Content

Results for 'Depression Obesity Anxiety Panic Disorder Metformin Side Effect Weight Tremor Doctor Psychiatry'

Are tremors a side effect if you stop taking the metformin in RX? I have depression and anxiety but?

Posted 5 Jan 2015 6 answers

... my panic attacks has worsened since I stopped the metformin at my new psychiatrist's suggestion. I had been taken it for... read more

Weight gain on zoloft?

Posted 22 Nov 2014 3 answers

I been on zoloft for 2 months 2 weeks still have days of depression and bad thoughts .How long should it take to work ? also weight... read more

Is weight gain a common side effect of lithium?

Posted 20 Mar 2010 7 answers

I've worked so hard to lose weight.; I fear that when I start taking the lithium I will gain it all back. I've been taking bupropion... read more

Metformin - 1000mg x2 day has it caused any weight gain with anyone?

Posted 3 Dec 2012 24 answers

A1C normal for 4 years, should I ask doc to reduce cause I feel I'm gaining weight the longer I'm taking it, but I have no other... read more

Zoloft weight gain?

Posted 11 Sep 2013 3 answers

I am a sixteen year old female and I am going to start taking Zoloft for social anxiety disorder. Im afraid of a few side... read more

Prozac - Has anyone have or had the below listed side effects?

Posted 28 Jun 2017 3 answers

today is the 7th day I am taking an extra 10mg with my already 20mg. Having some sides, shaky, glucose a bit low tremors and sometime feeling like I... read more

Can weight gain be a side effect of long term Paxil CR use?

Posted 13 Jul 2010 3 answers

I've gained more than 30 lbs. since taking Paxil several yrs. ago. My dr. recently said that the Paxil may be a factor and to discontinue it. I... read more

I have been taking citalopram 20mg, also 40mg propranonol,iam trying to stop them! can anyone tell?

Posted 30 Mar 2011 1 answer

... me their side effects also how long will it take to wean off??? maz i have lost co-ordination and have vertigo,very stiff neck and... read more

Starting Zoloft tonight's my first dose?

Posted 27 Jun 2017 5 answers

Their starting me off small only 25g but Ive read a lot of reviews and the side effect chart I got along talking about tremors and... read more

Gabapentin - I am hearing there is a side effect of weight gain on this drug. I just started last?

Posted 30 May 2014 2 answers

... night and now I am afraid to continue. Also , during the night my eyes were making funny movements. Using this med per dr for anxiety ,... read more

A month in on bupropion, tremors still? Cause for concern?

Posted 29 Mar 2013 6 answers

I am at the one month mark to the day on Bupropion 300 xl (started much smaller of course) and though most of the side effects have gone away-... read more

Search Again?

Ask your own Question

Can't find what you're looking for? Put your question to our community and get answers fast.